# SDR QXEA2011112101236

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 1,734 hours, 1,781 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Location: Zone 200
- Part time: 1,736 hours, 1,783 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE F/O FLYING ON FINAL AND CONFIGURED,  NOTED THE RIGHT RUDDER STUCK.  WHILE APPLYING MORE PRESSURE IT BROKE FREE AND HAD NORMAL RUDDER MOVEMENT FOR REMAINDER OF FLIGHT.  BINDING STARTED WITH AUTOPILOT ON AND CONTINUED AFTER IT WAS SELECTED OFF, LANDING UNEVENTFUL.  RUDDER CABLE INSPECTED, KICK PANELS AROUND RUDDER PEDALS INSPECTED, NO DEFECTS NOTED. OPERATED RUDDER SYS WITH INPUT ROD TO FEEL UNIT DISCONECTED, SYS OPERATED SMOOTHLY WITH NO DEFECTS NOTED.  INPUT ROD RE-CONNECTED DURING REPLACEMENT OF RUDDER FEEL AND SUMMING UNIT.  ALL OPS TESTED GOOD.  REPLACED RUDDER FEEL AND SUMMING UNIT.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
